Aa
A
A
A
Close
Birth Control (Contraception) Community
6.47k Members
Avatar universal

Vitamin B-12 and depo provera shot- question

Hello. I have been feeling numbness and tingling on the left side of my face, left hand, and feet. It travels to other places too. I have researched so many things but I just came across a site that said the depo provera shot could cause vitamin b-12 deficiency. And vitamin b-12 deficiency would cause all of my symptoms. And also these symptoms started after I got the shot. Anyone have any information on this? I have only had one shot and other than this I have been fine.
2 Responses
Avatar universal
That's not normal. You need to contact the doctor who gave you the shot and report this. They are supposed to report these types of side effects to the FDA.
Avatar universal
Hi, I have the same, but in my right side. How are you? What did your doctor say?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.